# SDR AALA201908169069

- Difficulty date: July 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY ELEVATOR HINGE ARM 6 ON RH HORIZONTAL STABILIZER (1EA), (PLAY =0.010"). REPLACED HINGE ARM 6 ELEVATOR ON RH HORIZONTAL STABILIZER I.A.W. AMM 55-16-42-400-001-A.
